# SDR UIEA2021111102398

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- System (JASC): 3443 · Doppler System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WEATHER SYSTEM FAIL.( C/W OPS CHECK OF WXR SYSTEM OPS CHECK GOOD IAW AMM 34-43-00. )
